LOCAL STATISTICS for RANDOM SELFADJOINT OPERATORS

Peter D. Hislop, Maddaly Krishna

Research output: Contribution to journalArticlepeer-review

Abstract

In this chapter we give a brief announcement of some of the results obtained recently in the eigenvalue statistics associated with some random selfadjoint operators, specifically the random Schrödinger and Anderson models.

Original languageEnglish
Pages (from-to)121-126
Number of pages6
JournalLecture Notes Series, Institute for Mathematical Sciences
Volume34
StatePublished - 2018

Bibliographical note

Publisher Copyright:
© 2018 World Scientific Publishing Co. Pte. Ltd.

Keywords

  • Anderson model
  • eigenvalue statistics

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'LOCAL STATISTICS for RANDOM SELFADJOINT OPERATORS'. Together they form a unique fingerprint.

Cite this